MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.33 ML, SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, NANOCLAVE¿ CLAMP; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.33 ML, SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, NANOCLAVE¿ CLAMP; STOPCOCK, I.V. SET
Catalog Number A1061
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - this complaint was received through: (b)(6).Investigation summary: the reported complaint of a tubing break cannot be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.No lot received for a device history review lot review.
 
Event or Problem Description
A complaint was received regarding a 8" (20 cm) appx 0.33 ml, smallbore ext set w/microclave¿ clear, nanoclave¿ clamp, rotating luer that experienced disconnection.It was reported that tubing snapped below med port after attaching a medication.The date of incident was on (b)(6) 2024.The medication used when the tubing snapped below the med port was ampicillin.The event did occur during patient use.

Brand Name
8" (20 CM) APPX 0.33 ML, SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, NANOCLAVE¿ CLAMP
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21299655
Report Number9617594-2025-00221
Device Sequence Number9245107
Product Code FMG
UDI-Device Identifier00887709052949
UDI-Public00887709052949
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPICILLIN, MFR UNK
Patient SexUnknown